Safety Alerts for Human Medical Products > Fluoroquinolone Antibacterial Drugs: Drug Safety Communication- Risk for possibly permanent nerve damage

Safety Alerts for Human Medical Products > Fluoroquinolone Antibacterial Drugs: Drug Safety Communication- Risk for possibly permanent nerve damage.

ISSUE: FDA has required the drug labels and Medication Guides for all fluoroquinolone antibacterial drugs be updated to better describe the serious side effect of peripheral neuropathy. This serious nerve damage potentially caused by fluoroquinolones may occur soon after these drugs are taken and may be permanent.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s